Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stomach ache after intercourse

Dear Doctor, I am 27 year old male recently got married. after the 3rd time of intercourse, i had a pain in my stomach which stayed for a day but next stay its getting calm..still i am feeling the same pain sometimes. Can you please suggest me why it happened? Thanks,
Asked On : Wed, 25 Nov 2009
Answers:  2 Views:  836
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Hi Bhupinder,

Do you have any problems with urination? Sometimes this can happen with urine infections after marraige with the intercourse which is called as "honeymoon urethritis". Get a urine check done and tak eadequate treatment. Drink lots of water. All the very best. Do not worry.

Answered: Wed, 25 Nov 2009
  User's Response

Hi Richa,

Thanks for a quick reply..

This was in my mind also, but there is no problem with urination, it is normal as earlier.

Still if you recomment, i will go for urine check or should i contact any doctor?



Answered: Wed, 25 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor